MathSciNet Relay Station
MathSciNet bibliographic data
MR800841 57N15 (54B15 57N10 57N35 57N80)
Daverman, R. J.; Tinsley, F. C. Laminated decompositions involving a given submanifold. Topology Appl. 20 (1985), no. 2, 107–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement